MAUDE Adverse Event Report: COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET URETERAL, METAL

COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET URETERAL, METAL
Model Number G46206
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported after advancing the ncircle tipless stone extractor into the ureter and attempting to place the stone in the basket, the physician found that the basket wire had severed.The complaint device was replaced with a new same-like device (lot unknown) to complete the procedure.The device was inspected prior to use and was undamaged.The device was tested in its uncoiled position and the basket operated correctly.No laser was used during basket operation, and there were no anatomical issues preventing the basket from opening or closing.The handle was not positioned straight toward the patient or pointed at the ceiling.No parts separated.The patient was under anesthesia.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
G4 ¿ pma/510(k) #: exempt.H3 - device evaluation anticipated but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Correction: h6 (annex g).Investigation ¿ evaluation.It was reported after advancing the ncircle tipless stone extractor into the ureter and attempting to place the stone in the basket, the physician found that the basket wire had severed.The complaint device was replaced with a new same-like device (lot unknown) to complete the procedure.The device was inspected prior to use and was undamaged.The device was tested in its uncoiled position and the basket operated correctly.No laser was used during basket operation, and there were no anatomical issues preventing the basket from opening or closing.The handle was not positioned straight toward the patient or pointed at the ceiling.No parts separated.The patient was under anesthesia.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), quality control procedures, specifications, and instructions for use (ifu), as well as a visual inspection of the returned device, were conducted during the investigation.One device was returned to cook for evaluation.Upon visual inspection, the support sheath was noted to be separated at the base of male leur lock adaptor (mlla).Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhrs for the reported complaint device lot and the related subassembly lots revealed no recorded discrepancies relevant to the failure mode.A review of complaint history records found no other related complaints associated with the failure mode for the complaint device lot.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling.The ifu packaged with the device contains the following in relation to the reported failure mode: -the device is conductive.Avoid contact with any electrified instruments.-do not use excessive force to manipulate this device.Damage to the device may occur.Based on the information provided, inspection of the returned device, and the results of the investigation, a potential cause for this event could not be established.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
NCIRCLE TIPLESS STONE EXTRACTOR
Common Device Name
FFL DISLODGER, STONE, BASKET URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24027624
Report Number1820334-2026-00027
Device Sequence Number8952883
Product Code FFL
UDI-Device Identifier00827002462069
UDI-Public(01)00827002462069(17)280423(10)16570644
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG46206
Device Catalogue NumberNTSE-015115
Device Lot Number16570644
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2025
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS/URF-P7
Patient SexUnknown